# SDR IPXA2019090346261

- Difficulty date: September 3, 2019
- Submitted: September 4, 2019
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 89,603 hours, 16,191 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A**SUPPLEMENTAL INFORMATION** R1 DOOR BOTTLE LOW.  DEFERRED PER MEL 52-10-3-1-2-1 PLACARD INSTALLED. SERVICED R1 MAIN ENTRY DOOR PNEU BOTTLE IAW AMM 12-25-04-600-801. THIS CLEARS M681995.
